# SDR MASA2013061852492

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 22,785 hours, 18,780 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR "EXIT" PLACARD DAMAGED; R2 PLACARD NO FURTHER DEFECTS NOTED.
